# SDR SWAA2012071605857

- Difficulty date: June 30, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CHANNEL BEAM CRACKED BETWEEN BS 312 TO STA 344 IN LOWER SILL.  REMOVED AND REPLACED BEAM IAW SRM AND DWG.
